Celebrex or Bextra.... Skin Peeling

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MARY M
New Member


Date Joined Sep 2006
Total Posts : 3
   Posted 9/9/2006 12:32 PM (GMT -7)   
 
I am having major problems with the skin on my palms and fingers peeling. Last night, while watching late night television I heard a announcement regarding celebrex/bextra and that those drugs may have caused users to have skin infections that cause peeling of the hand and fingers. ANYONE else suffer with this like I do and have you found any solutions ?  Help !!!

Ducky
Veteran Member


Date Joined Mar 2005
Total Posts : 3199
   Posted 9/9/2006 3:56 PM (GMT -7)   
Hi Mary, welcome to healing well... How long have you been on the celebrex? How long have you been having these problems with your palms and fingers peeling? Hang in there... Duck
Confirmed Diagnosis of - Psoriatic Arthritis/Spondylitis/Graves Disease/GERD/Scoliosis/Hiatal Hernia/Graves Disease of the Eyes/Chronic UTIs
Current Meds -  Enbrel/Prevacid/Synthroid/Nitrofurantoin
Past Meds - Inderal/PTU/Prednisone/Voltaren/Feldene/Mobic/Cortisone and Steroid Shots
Additional Supplements - Multi-Vitamin/Bromelian/Acidophilus/Green Tea

missie1227
Veteran Member


Date Joined Nov 2005
Total Posts : 751
   Posted 9/9/2006 4:35 PM (GMT -7)   
this could be related to stevens -johnson syndrome look it up and see if you ahve any of these symptoms

9-02 crash w/ C-5-6-7 anterior/posterior fusion in neck w/11 screws and 4 metal plates. multilevel HNP at T & L section. FMS, PA in dec 05. on SSDI after 2.5 yr wait. sezuires, CTS, IBS ( C & D). norco, xanax, predisone shots. i dont know what else is wrong with me and neither does anyone else!!!


MARY M
New Member


Date Joined Sep 2006
Total Posts : 3
   Posted 9/9/2006 5:14 PM (GMT -7)   
I took Celebrex for arthritis for a few yrs until it was taken off the market, my Dr replaced it with naproxen. I've also read that difluconole may play a part of this peeling issue.... This "peeling" problem has been going on for close to a yr now. I've been to a dermatologist but wasn't staisfied with what was done.

MARY M
New Member


Date Joined Sep 2006
Total Posts : 3
   Posted 9/9/2006 5:25 PM (GMT -7)   
Missie, I researched your suggestion and I do not have those symptoms.  Thanks for your help.
 
Maggs N OR
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 9:49 AM (GMT -7)
There are a total of 2,733,000 posts in 301,075 threads.
View Active Threads


Who's Online
This forum has 151228 registered members. Please welcome our newest member, Acro1010.
327 Guest(s), 16 Registered Member(s) are currently online.  Details
JayMot, RDP74, dacarte3, Michael_T, AnxiousTexan, NiceGuyEddie, smlafleur, iho, NiceCupOfTea, Melg, SharonZ, Gbryan, Mustard Seed, Meshawmama, Annie88, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer